# SDR DALA2024011000447

- Difficulty date: January 8, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50037
- Aircraft time: 12,119 hours, 5,565 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO ACCURATELY MEASURE MATERIAL REMOVED ON PINION TEETH. L/H WING PINION 6 AND 11. ACCOMPLISHED A MECHANICAL MEASUREMENT. COMPARED INDEXED MEASUREMENT UTILIZING KNOWN SERVICABLE PINIONS. MEASUREMENT DOCUMENTED ON PRI 607567-14AD REV B. ASSOCIATED AA 5742-01028 ADDED FOR AC 8118 ASSOCIATED ER/A 14-607567 ADDED FOR AC 8118. (LP# 0145976)
